American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05E25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Eric Babson and Patricia Hersh. Discrete Morse functions from lexicographic orders. Trans. Amer. Math. Soc. 357 (2005) 509-534. MR 2095621.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Anders Björner, Michelle L. Wachs and Volkmar Welker. Poset fiber theorems. Trans. Amer. Math. Soc. 357 (2005) 1877-1899. MR 2115080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Sergey Yuzvinsky. Small rational model of subspace complement. Trans. Amer. Math. Soc. 354 (2002) 1921-1945. MR 1881024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Sheila Sundaram and Volkmar Welker. Group actions on arrangements of linear subspaces and applications to configuration spaces . Trans. Amer. Math. Soc. 349 (1997) 1389-1420. MR 1340186.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Sheila Sundaram and Michelle Wachs. The homology representations of the $k$-equal partition lattice. Trans. Amer. Math. Soc. 349 (1997) 935-954. MR 1389790.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Dae San Kim and Patrick Rabau. Action on Grassmannians associated with commutative semisimple algebras . Trans. Amer. Math. Soc. 326 (1991) 157-178. MR 1068929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1